# SDR AALA202011249010

- Difficulty date: November 7, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 38,921 hours, 14,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5347576520800
- Condition: Corroded
- Location: Frame 62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND SURFACE CORROSION AROUND NUT PLATE HOLE ON BULK CARGO DOOR SILL PLATE, MEASURING 1.00 INCH X 0.750 INCH X 0.035 INCH.  REMOVED AND REPLACED BULK CARGO DOOR SILL PLATE, REF SRM 53-41-49-300-002.
